PDA

View Full Version : BURNING ARMS



mb
07-30-2008, 02:57 AM
There is so much to read on this site! It is comforting to know that I am not crazy or lazy! Thank you for your insight! Now, and this may have been discussed in the past, Does anyone else out there experience a "burning sensation" in their forearms? I am just wondering if it is a side effect of medication or SLE. I would love to know some strategies on how to relieve this. Besides fatigue, this is the most intolerable symptom that I experience. Would love your input. ~ all fired up~mb

Saysusie
07-30-2008, 10:48 AM
Hi mb;
I have excruciating burning arms, to the point that I have to put ice packs on them. I describe it as feeling like someone is taking a blow torch and running it up and down my arms, just under the skin.
However, the burning sensation in my arms is due to my Fibromyalgia. There are a large number of Lupus patients who also suffer from Fibromyalgia. Do you also have frequent headaches?, problems with your bowels (frequent constipation and/or diarrhea), problems with your jaw, extreme fatigue?, overall muscle aches? If so, then you may also have Fibromyalgia.
Fibromyalgia means pain in the muscles, ligaments and tendons - the fibrous tissues in the body. There is also a substantial symptom overlap between fibromyalgia and chronic fatigue syndrome (CFS). Some experts even believe that fibromyalgia syndrome and chronic fatigue syndrome are one and the same. If you can remember what it felt like the last time you had the flu - exhaustion, every muscle feeling pulled and overworked, hypersensitive skin, etc. - then you have an idea of what fibromyalgia entails. Approximately one third of patients with lupus also develop fibromyalgia.
I would suggest that you mention your symptoms to your doctor to see what he/she thinks. Perhaps they can provide some type of treatment or suggestions to help you deal with the burning sensation.

Peace and Blessings
Saysusie

sits_inthe_corner
07-31-2008, 02:06 PM
:shock: Saysusie

Sticking my fingers in my ears and singing the la lala la song....

:cry: my arms have been burning lately. Sigh...I'll mention it to my doc next time I see her.

jcitychic
08-01-2008, 11:48 PM
I dont experience burning arms because of medication but when my skin rashes appears I have lots of burning until the rash flare up's calm down.

sits_inthe_corner
08-02-2008, 04:11 AM
I used to only get dry skin in the winter....and I would use a body scrub then a cream and everything would be fine.

But now the body scrubs make it worse. I dont think it's medication related. I've been on all of my drugs for over half a year.

Something to keep an eye on, thanks for the information.

Wanda
08-07-2008, 11:30 AM
"Burning Arms" - sounds like a country song. Yep, I get some of that burning forearms phenomenon. It feels like a sort of "dry ice" burning sensation. - I just LAUGH at it; I SCOFF at it! Hah! Take that fibro, take that lupo!!

Wanda